Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Frequent blood in stools, severe post usage of fybogel, proctosedyl ointment, tests normal. Cause?

i went to the doctors about having blood in my stools quite frequently. they gave me some fybogel and proctosedyl ointment to try and help but it seems like its only made the problem worse beacuse i now have blood everytime i go to the toilet. in the stools and sometimes on the toilet paper. they exaimed me to make sure everything was ok which it was. but im worried that i might be loosing to much blood.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
The stool in blood is most likely to be caused by hemorrhoids or anal fissure although there can be other causes for blood in stool also.
You should consult a surgeon and get a proper physical examination as well as proctoscopy done to get the diagnosis.
Some times colonoscopy may be required for the diagnosis of blood in stool.
Take plenty of water and avoid constipation in mean time,pending your visit to the surgeon.
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor